Anger and HCV treatment
Dec 30, 2009
Hello, I have read on hcv sites about "Riba rage". But its my understanding its a myth, that really its the interferon that can cause anger during treatment not the Ribavirin. Thanks in advance.
Response from Dr. McGovern
Interferon can cause mood instability including depression, anxiety, irritability, mood swings, and other psychiatric symptoms. Ribavirin can cause a feeling of restlessness and also problems with inability to sleep.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.